| Model Number |
SC-1432 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was replaced due to an unknown reason.The location of the replaced device is unknown.Additional information has been requested but it is unavailable per customer account.
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.